Skip to Content

Has anyone else experienced intense scalp itching as a result of Lexapro withdrawal?

Responses (1)

Anonymous 21 Apr 2012

Hello grandpianogirl. I did some research on your question and could not find anything to suggest that. Its very possible though. There is a first time for any symptom. Could be that other people have gone though the same thing, itchy scalp, but have just not reported, or talked about it. Regards, pledge

Anonymous 21 Apr 2012

If you feel for certain that this is a side effect, please report it to the FDA side effects at 1-800-332-1088. Thanks, this will help others too... Mary

Anonymous 21 Apr 2012

Good point Mary and appreciated, pledge

Anonymous 21 Apr 2012

You are welcome, I hope the itching stops. I itch all the time, & it's a horrible feeling. It's important for people to report new side effects to the FDA medwatch line if they are having them or they don't have any other way of knowing about them. Just my thoughts... Mary

belle760 7 Sep 2012

YES! I currently take 20 lexapro and I have the worst itchiest scalp for a few hours every single day. It is the most annoying thing ever, and scratching it does not make it go away... I have always thought it was from the lexapro although it is not a common side effect.

Anonymous 7 Sep 2012

Thanks for the update and appreciated.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Lexapro Withdrawal?

Posted 9 Jul 2011 12 answers

Lexapro withdrawal? Or something else?

Posted 21 Oct 2015 2 answers